# SDR 96ZZZM849

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373TA
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26283
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Contaminated
- Location: Gear Box
- Part time: 6,822 hours
- Stage of operation: DE
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

FLT 690 - SAL/MST/SFO - DESCENDING AT MAZATLAN, NR 1 GEN OFF BUS, BUSS OFF, AND HIGH OIL TEMP LIGHTS CAME ON.  AT THIS TIME, THE APU WAS DEFERRED AS PER MEL 49-1.  DURING GROUND INSPECTION, CHIP DETECTOR METAL IN THE CSD AND THE CSD OIL COOLER WERE FOUND CONTAMINATED.  AS CORRECTIVE ACTION, CSD NR 1 WAS REPLACED AS PER MM 24-21-11.  AFTER THIS, THE AIRPLANE WAS RETURNED TO OPERATION.
